A Study On The Global Stability Of An Ammensal Species With Unlimited Resources Ė The Enemy Species With Limited Resources
K.V.L.N.Acharyulu1 & N. Ch. Pattabhi Ramacharyulu2
In this paper the global stability of a Mathematical model of an Ammensal species with unlimited resources and the enemy species with limited resources is examined by Liapunovís stability criteria. It is extracted by constructing a suitable Liapunovís function for evaluating the global stability of the model at fully washed out state where the mortality rates of both the species are greater than their birth rates respectively.
AMS Classification: 92 D 25, 92 D 40
Key words: Equilibrium states, Stability, Liapunovís function for global stability
International eJournal of Mathematics and Engineering
Volume 1, Issue 3, Pages: 498 Ė 505